MathSciNet Relay Station
MathSciNet bibliographic data
MR2893512 (2012k:34169) 34K20 (34K12)
Tunç, Cemil Uniformly stability and boundedness of solutions of second order nonlinear delay differential equations. Appl. Comput. Math. 10 (2011), no. 3, 449–462.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement